American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[2] J. Kuelbs. Some exponential moments of sums of independent random variables . Trans. Amer. Math. Soc. 240 (1978) 145-162. MR 0517296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan Gleit and Joel Zinn. Admissible and singular translates of measures on vector spaces . Trans. Amer. Math. Soc. 221 (1976) 199-211. MR 0436244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Naresh C. Jain and Michael B. Marcus. Integrability of infinite sums of independent vector-valued random variables . Trans. Amer. Math. Soc. 212 (1975) 1-36. MR 0385995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Larry Q. Eifler. Some open mapping theorems for marginals . Trans. Amer. Math. Soc. 211 (1975) 311-319. MR 0387533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Kuelbs and R. Lepage. The law of the iterated logarithm for Brownian motion in a Banach space . Trans. Amer. Math. Soc. 185 (1973) 253-264. MR 0370725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. Kirk. Complete topologies on spaces of Baire measure . Trans. Amer. Math. Soc. 184 (1973) 1-29. MR 0325913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Gharagoz Hamedani and V. Mandrekar. Inversion formulae for the probability measures on Banach spaces . Trans. Amer. Math. Soc. 180 (1973) 143-169. MR 0344408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Kuelbs and V. Mandrekar. Harmonic analysis on $F$-spaces with a basis . Trans. Amer. Math. Soc. 169 (1972) 113-152. MR 0341544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Kuelbs and V. Mandrekar. Harmonic analysis on certain vector spaces . Trans. Amer. Math. Soc. 149 (1970) 213-231. MR 0301162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1